# SDR GTIA2017032901844

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 40,227 hours, 18,772 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: GIR12477
- Condition: Unwanted Deploy
- Location: Row 7def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED AT ROW 7 DEF. REPACKED AND TEST DROPPED IAW AMM 35-21-43
